MathSciNet Relay Station
MathSciNet bibliographic data
MR1796793 39B22 (39B72)
Faĭziev, V. The stability of the equation $f(xy)-f(x)-f(y)=0$ on groups. Acta Math. Univ. Comenian. (N.S.) 69 (2000), no. 1, 127–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement